×

zbMATH — the first resource for mathematics

The null and non-null asymptotic distribution of the Cox test for multivariate nonlinear regression. Alternatives and a new distribution-free Cox test. (English) Zbl 0506.62048

MSC:
62J02 General nonlinear regression
62E20 Asymptotic distribution theory in statistics
62G10 Nonparametric hypothesis testing
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Burguete, J.F.; Gallant, A.R.; Souza, G., On the unification of the asymptotic theory of nonlinear econometric models, Econometric reviews, (1982), forthcoming · Zbl 0496.62093
[2] Cox, D.R., Tests of separate families of hypotheses, (), 105-123 · Zbl 0201.52102
[3] Cox, D.R., Further results on tests of separate families of hypotheses, Journal of the royal statistical society, B 24, 406-424, (1962) · Zbl 0131.35801
[4] Davidson, R.; MacKinnon, J.G., Several tests for model specification in the presence of alternative hypotheses, Econometrica, 49, 781-793, (1981) · Zbl 0472.62108
[5] Davidson, R.; MacKinnon, J.G., Some non-tested hypothesis tests and the relations among them, Review of economic studies, (1982), forthcoming · Zbl 0503.62045
[6] Efron, B., Bootstrap methods: another look at the jackknife, Annals of statistics, 7, 1-26, (1979) · Zbl 0406.62024
[7] Fisher, G.R.; MacAleer, M., On the interpretation of the Cox test in econometrics, Economics letters, 4, 145-150, (1979)
[8] Gallant, A.R., Nonlinear statistical models, (1981), Ch. 3, Unpublished manuscript · Zbl 0313.62048
[9] Gallant, A.R.; Holly, A., Statistical inference in an implicit nonlinear, simultaneous equation model in the context of maximum likelihood estimation, Econometrica, 48, 697-720, (1980) · Zbl 0456.62022
[10] MacKinnon, J.G., Model specification tests against non-nested alternatives, Econometric reviews, (1981), forthcoming
[11] Mizon, G.E.; Richard, J.F., The encompassing principle and its application to non-nested hypotheses, (1982), Unpublished manuscript
[12] Pereira, B.de B., Discriminating among separate models: A bibliography, International statistical review, 45, 163-172, (1977) · Zbl 0367.62073
[13] Quesenberry, C.P.; Starbuck, R.R., On optimal tests for separate hypotheses and conditional probability integral transformations, Communications in statistics, theory and methods, A 5, 507-524, (1976) · Zbl 0354.62040
[14] Serfling, R.J., Approximation theorems of mathematical statistics, (1980), Wiley New York · Zbl 0456.60027
[15] White, H., Regularity conditions for Cox’s test of non-nested hypotheses, (1981), Department of Economics, University of California San Diego, La Jolla, CA, Discussion paper 81-8
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.